# SDR AALA202308238160

- Difficulty date: August 18, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,898 hours, 35,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUSTMENT TORSION BAR BELLCRANK (COMPENSATION MECHANISM) ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA. PERFORMED ADJUSTMENT TORSION BAR BELLCRANK (COMPENSATION MECHANISM) ON PASSENGER CREW DOOR 832 AT AFT GALLEY AREA PER AMM 52-13-21-400-001-A.
